# SDR AWXA200600051

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 3,137 hours, 1,204 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 2934
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,137 hours, 1,204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ALL GEAR WOULD NOT RETRACT.  CREW RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  CREW TAXIED OFF OF ACTIVE THEN WERE TOWED TO THE GATE.  MX R & R LANDING GEAR SAFETY VALVE, 49GA IAW AIRBUS 320 MM 32-31-17-400-001.  LEAK CHECK & OPS CHKS GOOD.
